MathSciNet Relay Station
MathSciNet bibliographic data
MR2557191 (2011d:57005) 57M15 (57M25 57M27)
Taniyama, Kouki Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010), no. 2, 743–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement